I'm Dex from India. I have been feeding a stray cat (1 year old male) near my house for almost 3-4 months. A week ago or so he has got some minor skin issues after fight with another stray cat (happened 12-15 days ago approx.). He was and is eating cat food and drinking water and playing normally. I contacted an NGO & their vet has prescribed me 2 liquid medicines and one cream (amoxicillin and cetrizine and the cream is Betnovate N). I can't bring him home b/c of family and apartment issues. After giving him the first 2 doses he is extremely terrorized and is kind of scared of me. He is constantly suspicious of my movements and is hesitating to even come near me. If I try to get near him on my own he runs below the parked cars nearby and doesn't come out fast. I had to wait for 10-15 mins and then he came next to me. If I give him the medicines again, I think he might stop trusting me completely. I'm worried if I continue with the medications it will break his trust. Can there be any adverse effects if I stop the medications? Applying Betnovate N cream is not an issue but giving him the liquid medicines is proving to be very difficult. Exams are round the corner and I'm too worried about what I should do. Please someone who has experience with cats or is a vet guide me.
Edit 1 - For the 1st dose, I called him on a platform nearby and then when I positioned him and tried to open his mouth, he started resisting and moving. As he opened the mouth, I squirted the liquid medicine in his mouth using a syringe and he sprang up with full strength and ran below the parked car. Everyday I give him food on the ground in a flat lunchbox, so maybe the platform was a bit suspicious for him. Also, till now I have been only seeing him once in a day that is to give him food and some pets and cuddles. For the 2nd dose, he didn't come on his own. So I lured him using catfood and then I gave him the medicine. Now, I think he has slightly associated me with the medicine and probably that's why he runs immediately if I try to lift him.